Invariant saturations of a congruence of planes of an affine space
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1965), pp. 93-102
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1965_6_a11,
author = {\"U. G. Lumiste},
title = {Invariant saturations of a congruence of planes of an affine space},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {93--102},
year = {1965},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1965_6_a11/}
}
Ü. G. Lumiste. Invariant saturations of a congruence of planes of an affine space. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1965), pp. 93-102. http://geodesic.mathdoc.fr/item/IVM_1965_6_a11/